2017
Том 69
№ 9

All Issues

Solution of a parabolic boundary-value problem with singularities in the coefficients of the boundary operator

Matychuk M. I., Pukal'skii I. D.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 34 (1982), no. 5, pp 519-523.

Citation Example: Matychuk M. I., Pukal'skii I. D. Solution of a parabolic boundary-value problem with singularities in the coefficients of the boundary operator // Ukr. Mat. Zh. - 1982. - 34, № 5. - pp. 637—640.

Full text